# SDR QXEA200301213

- Difficulty date: October 3, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 13,926 hours, 19,980 cycles
- System (JASC): 2611 · Smoke Detection
- Part: O-Ring
- Condition: Failed
- Location: Zone 400
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

ON FLIGHT 2006 DURING TAXI OUT, LAVATORY SMOKE ALARM ACTIVATED FOR 1 MINUTE, THEN RESET BY FLIGHT ATTENDANT. FLIGHT ATTENDANT REPORTED SMOKE/FUMES ODOR AND HAZE/SMOKE IN CABIN NO FIRE/SMOKE IN LAVATORY. RETURNED TO GATE.   REMOVED AND REPLACED NR 2 ENGINE NL PROBE AND O-RINGS. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
